Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Issue 1
Issue 2
Issue 3
Issue 4
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Esma Yıldız Özkan
Inequalities and numerical results of approximation for bivariate $q$-Baskakov-Durrmeyer type operators including
q
-improper integral
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Esma Yıldız Özkan
Find more articles with the same subject classes
Primary
41A25
41A36
Find more articles with the same keywords
q
-beta function
q
-qamma function
q
-improper integral
rate of convergence
Bögel continuity
Downloads
Abstract
Abstract
Full article
Full article